# SDR ASAA2017032720282

- Difficulty date: March 27, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 17,406 hours, 5,712 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP AFTER POWER TRANSFER.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH. SATCOM OPS RESTORED NORMAL.
